# SDR ASAA2013050194671

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 17,733 hours, 5,547 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  MASTER CAUTION RECALL RT PACK LIGHT CAME ON.  QRH RESET PROCEDURE DID NOT RESET THE LIGHT.  ACFT GROUNDED.  NR 2 PACK TEMP CONTROLLER FAULTED RT RAM DOOR ACTUATOR.   ACCOMPLISHED BITE REF MM 21-61-00, NO FAULTS FOUND. RESET FAULT, RT PACK TEMP CONTROL, OPS NORMAL.
